# SDR UIEA2021050301052

- Difficulty date: May 3, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,558 hours, 14,102 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Location: Cargo Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE AFT CARGO OVERHEAT. COMPLIED WITH QRH AND TURN SWITCH OFF LIGHT EXTINGUISHES 25 SEC LATER.   OPS CHECK GOOD IAW AMM 21-40-00.
